# SDR UPS98826011

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cororded
- Location: Bs 516-530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, CABIN SEAT TRACK CORRODED STA 516-530.  REMOVED SEAT TRACK STA 410 590.  FABBED NEW SPLICES, DRILLED NEW TRACK IAW DC8 SRM 53 3 2 AND 53 21 0.  INSTALLED IAW DC8 SRM 53 2 3 AND 51 1 8 AND 51 3 0.
